PROGRAM of HUSTEF 2024

TUTORIAL DAY

Tuesday, 8 October 2024

(CET)

FULL DAY TUTORIALS
9:00-16:30 Manoj KUMAR & Srinivasan SEKAR: Mobile Automation Made Easy: Appium 2.0 Workshop for Beginners – Full Day Tutorial
9:00-16:30 Gleb BAHMUTOV: Web Application Testing With Cypress and Playwright – Full Day Tutorial
9:00-16:30 Tomasz KLEPACKI: Load tests automation in k6 tool – Full Day Tutorial
9:00-16:30 Ard KRAMER & Alex CUSMARU: Roll the Marbles! Not Only Good Architecture Helps us to Test Better! – Full Day Tutorial
9:00-16:30 Joep SCHUURKES: A deep dive into ensembling Full Day Tutorial
HALF DAY TUTORIALS
9:00-12:30 Imola MÉSZÁR: Accessibility Insights – Half Day Tutorial
13:00-16:30 Michal PILARSKI & Mateusz ADAMCZAK: How to Transform From Manual to Automation Pythonic Tester using Scratch – Half Day Tutorial
9:00-12:30 Heather REID: Data Driven Decisions to Model User Behaviour – Half Day Tutorial

CET TIME

 

CONFERENCE DAY 1

Wednesday, 9 October 2024

(CET)

08:30-9:00 Registration
Plenary Session
9:00-9:15 Grand Opening with Alex SCHLADEBECK, Programme Chair of HUSTEF 2024 & Tibor CSÖNDES, Head of HUSTEF
9:15-9:25 Diamond Partner Speech
9:25-10:25 KEYNOTE – Alex SCHLADEBECK: Leadership observability: explaining our workings for ourselves and others
10:25-10:35 Platinum Partner Speech
10:35-11:10 Coffee Break
Track 1 Track 2 Track 3
11:10-11:35 Joao PROENCA: A little less testing, a little more quality Bertold KOLICS: From the Trenches: Automated Testing of Large Language Models Gabor BENEDEK: Beyond Regression Testing: Observability for QA
5-minute-break to select session
11:40-12:05 Sanne VISSER: Decide Like a Pro: Navigate the Time-Quality-Cost Trifecta Anne KRAMER: From Wonder to Wisdom – The psychology of working with ChatGPT & Co Attila BULENDA: Automated regression testing with JavaScript Playwright
5-minute-break to select session
12:10-12:35 Elizabeth ZAGROBA: Live Exploratory Testing Gerie OWEN: Testing for Cognitive Bias in AI Systems Hristina KOLEVA: Hello, assumption, my old friend! Or can a tester make a good product owner?
12:35-14:00 Networking Lunch & CAREER CLINIC
Track 1 Track 2 Track 3
14:00-14:25  Dawid PACIA: API testing journey through web protocols Irja STRAUS: Lead Your Way Into the Future by Managing Up Srinivasan SEKAR: Mobile App Crashes in Production: Lessons Learned from a Tester’s Viewpoint
5-minute-break to select session
14:30-14:55 Isabel EVANS: Heuristics to help you design, build, and choose test tools Josefine SCHAEFER: Beyond Compliance: Testing for a more Accessible Web Marina RUKAVITSYNA: Navigating Complexities in Social Media API Integration Testing: Strategies and Solutions
5-minute-break to select session
15:00-15:25 Sowmya SRIDHARAMURTY: Adapting Test Strategies to Modern Deployment Methods Sophie KÜSTER: The Impostor’s Guide to Tooting Your Own Horn Matyas ZOLTANKA: Contract Testing – An efficient way for integration testing
15:25-16:00 Coffee Break  
Plenary Session
16:00-16:05 Gold Partner Speech of Zeiss 
16:05-16:10 Gold Partner Speech of EPAM
16:10-17:10 KEYNOTE – Gáspár NAGY: Requirement Coverage: Myth or an Ultimate Goal
17:10-17:15 Closing the First Day
17:15-20:00 HUSTEFest – Social Event (PARTY!)

CET TIME

CONFERENCE DAY 2

Thursday, 10 October 2024

(CET)

08:30-9:00 Registration
Plenary Session
9:00-9:05 Opening of the Day
9:05-9:15 Platinum Partner Speech
9:15-10:15 KEYNOTE – Anne-Marie CHARRETT: Sandworms, Emergent Strategy, and Bug Hunting: Lessons from Dune for Software Testing
10:15-10:20 GOLD Partner Speech
10:20-10:25 GOLD Partner Speech
10:25-11:05 Coffee Break
Track 1  Track 2 Track 3
11:05-11:30 Chris ARMSTRONG: The Pursuit of Failure Gleb BAHMUTOV: Fast E2E Testing Using Cypress For Free Ashok KUMAR: Smoke to avoid Fire
5-minute-break to select session
11:35-12:00 Lena NYSTRÖM: Deciphering Alerts – Why is it so hard to make sense Sargis SARGSYAN: Efficiency Matters: Mastering Dockerized Scalable Grid for UI Tests
Daniela AQUILINA: Testing Less, Achieving More: How we mastered The Art of Strategic Testing
5-minute-break to select session
12:05-12:30 Szilard SZELL: The 3-pillar, balanced quality model of Proactive QA, Detective QA and Reactive QA Tobias GEYER: Let’s talk about ethics and software testing Ruben FERNANDEZ: Quality Engineering: A Journey from traditional testing to ‘Shift-Left’ Mindset
12:30-13:40 Networking Lunch + CAREER CLINIC
Track 1 Track 2 Track 3
13:40-14:05 Manoj KUMAR: Test Craftsmanship: Clean code practices for Test Automation Marta FIRLEJ: Confessions of a First-Time Engineering Manager Natalia PETROVSKAIA: Chaos Survival Guide: Start testing in any conditions
5-minute-break to select session
14:10-14:35 Steve WATSON: Managing wellbeing – dealing with stress Tomasz KLEPACKI: The Road to Full Automation: How We Implemented Continuous Delivery at Signal Bhagya PERERA: Embracing Eco-Friendly Testing Practices: Greening the Testing Landscape
5-minute-break to select session
14:40-15:05 Panel discussion with Kris NORDSTRÖM Andrew BROWN: Catch-22 within software testing – dangers of surrogation STAY TUNED! 🙂
15:05-15:35 Coffee Break
Plenary Session
15:35-15:40 Gold Partner Speech
15:40-16:40 KEYNOTE – Richard BRADSHAW: The End Game
16:40-16:50 Drawing, Closing the Conference

CET TIME